# SDR RAIA201810090009

- Difficulty date: October 9, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 41,416 hours, 25,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B UPPER SURFACE NUTPLATE 'L' ANGLE SUPPORT BRACKET ON TOP OF WING AT FRAME 46 IS CRACKED. REPAIRED LT WING UPPER NUTPLATE 'L' ANGLE SUPPORT BRACKET.
